# SDR 99FDEA00311

- Difficulty date: August 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N269FE
- Make and model: Boeing 727233
- Aircraft serial: 21675
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

99-191 - AFT T/O R1 WINDOW HEAT ARCED TOP RIGHT TO TOP LEFT 2 MIN LATER OUTER WINDSCREEN CRACKED FROM UPPER RIGHT TO LWR LEFT.  REMOVED AND REPLACED R1 WIND PER 727 MM 56-11-011, WIND HEAT CONTROL PER 727 MM 30-41-013.  SEAL WIND, INSTALL WINDSHIELD WIPER.  WINDSHIELD CONTROLLER INSTALLED.  OPS CK NORM.
